Posted by SLS on June 18, 2005, at 7:48:06
In reply to Re: Anyone TIRED on Wellbutrin XL? » stephano, posted by 4WD on June 17, 2005, at 21:49:45
> When I took Wellbutrin I had more physical energy but I had no inner motivation or enjoyment of it.
This is a common description of the nature of response to Wellbutrin. People who react this way to Wellbutrin often gain the motivation and enjoyment when a serotonergic is added to it (SSRIs, Effexor, Cymbalta). For a friend of mine, the addition of Effexor did the trick. The improvement in her depression and the attendant increases in functionality and enjoyment of life was marvelous to watch. She had spent most of her life in a state of moderate depression; fighting every day just to maintain a job and take out the garbage. She later switched the Effexor to Lexapro and now feels even better. I think the switch helped clear her mind, which had been left a bit foggy by the Effexor.
Wellbutrin + SRI are complementary. That which one lacks, the other has and vice-versa. In addition, the Wellbutrin can act to reverse the apathy and sexual side effects of the SRI.